# SDR ASAA0954894

- Difficulty date: March 23, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 10,637 hours, 3,031 cycles
- Engine: Cfmint CFM567B27
- Engine time: 10,637 hours, 3,031 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Paint
- Condition: Missing
- Location: Inlet Cone
- Component: Inlet Cone
- Component part number: 3370051180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472002 STEP 6 NR 1 ENGINE FRONT SPINNER CONE IS MISSING MORE THAN 20 PERCENT OF WHITE ANTI EROSION PAINT.  REPLACED FRONT SPINNER CONE IAW T/C 78472002.
